Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 17, NWS Tulsa, OK

March 8, 2012Latimer County, Pittsburg County, Pushmataha County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 8, 2012, 3:01 PM CST for Latimer County, Pittsburg County, Pushmataha County, Oklahoma. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2012, 3:01 PM CST (21:01 UTC)
Expired
Mar 8, 2012, 4:00 PM CST
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Latimer County, OK, Pittsburg County, OK, Pushmataha County, OK

The radar

The Western Arkansas radar (KSRX), 141 km from the middle of the area, began a volume at 21:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 3:38 PM CSTHAIL 1Yanush, OK
Mar 8, 3:45 PM CSTHAIL 1.254 Ne Yanush, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.0 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2012-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2012-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 195 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
405 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
195 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

582 
WUUS54 KTSA 082101
SVRTSA
OKC077-121-127-082200-
/O.NEW.KTSA.SV.W.0017.120308T2101Z-120308T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
301 PM CST THU MAR 8 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
  NORTHWESTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 400 PM CST

* AT 257 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 18 MILES WEST OF
  DUNBAR...MOVING NORTHEAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  DUNBAR...STANLEY...CLAYTON...TUSKAHOMA...YANUSH AND KIAMICHI.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
      3459 9572 3460 9573 3486 9527 3467 9510
      3434 9578
TIME...MOT...LOC 2101Z 236DEG 42KT 3443 9583

$$
7 follow-up statements
860 
WWUS54 KTSA 082112
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
312 PM CST THU MAR 8 2012

OKC077-121-127-082200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
312 PM CST THU MAR 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN LATIMER...NORTHWESTERN PUSHMATAHA AND SOUTHEASTERN
PITTSBURG COUNTIES...

AT 311 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES WEST OF
STANLEY...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...STANLEY...
CLAYTON...SARDIS...TUSKAHOMA AND YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3444 9567 3451 9577 3451 9568 3459 9568
      3459 9572 3460 9573 3486 9527 3467 9510
TIME...MOT...LOC 2112Z 236DEG 42KT 3450 9568

$$
403 
WWUS54 KTSA 082116
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
316 PM CST THU MAR 8 2012

OKC077-121-127-082200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
316 PM CST THU MAR 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN LATIMER...NORTHERN PUSHMATAHA AND SOUTHEASTERN PITTSBURG
COUNTIES...

AT 315 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF
STANLEY...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...STANLEY...
CLAYTON...SARDIS...TUSKAHOMA AND YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3448 9562 3452 9567 3455 9568 3459 9568
      3459 9569 3461 9569 3486 9527 3467 9510
TIME...MOT...LOC 2116Z 236DEG 42KT 3453 9563

$$
748 
WWUS54 KTSA 082122
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
322 PM CST THU MAR 8 2012

OKC077-121-127-082200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
322 PM CST THU MAR 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN LATIMER...NORTHERN PUSHMATAHA AND SOUTHEASTERN PITTSBURG
COUNTIES...

AT 320 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST
OF SARDIS...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...CLAYTON...
SARDIS...TUSKAHOMA AND YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3451 9557 3461 9567 3486 9527 3467 9510
TIME...MOT...LOC 2122Z 236DEG 42KT 3458 9555

$$
590 
WWUS54 KTSA 082126
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
326 PM CST THU MAR 8 2012

OKC077-121-127-082200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
PITTSBURG OK-PUSHMATAHA OK-LATIMER OK-
326 PM CST THU MAR 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN LATIMER...NORTHERN PUSHMATAHA AND SOUTHEASTERN PITTSBURG
COUNTIES...

AT 324 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
OF SARDIS...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SARDIS...
TUSKAHOMA AND YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3454 9551 3463 9559 3486 9527 3467 9510
TIME...MOT...LOC 2126Z 236DEG 42KT 3460 9548

$$
412 
WWUS54 KTSA 082130
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CST THU MAR 8 2012

OKC121-082140-
/O.CAN.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
PITTSBURG OK-
330 PM CST THU MAR 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PITTSBURG COUNTY
IS CANCELLED...

LAT...LON 3467 9552 3486 9527 3467 9510 3457 9544
TIME...MOT...LOC 2130Z 237DEG 51KT 3464 9542

$$

OKC077-127-082200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
PUSHMATAHA OK-LATIMER OK-
330 PM CST THU MAR 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHWESTERN LATIMER AND NORTHERN PUSHMATAHA COUNTIES...

AT 329 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARDIS...
MOVING NORTHEAST AT 60 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SARDIS AND
YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3467 9552 3486 9527 3467 9510 3457 9544
TIME...MOT...LOC 2130Z 237DEG 51KT 3464 9542

$$
333 
WWUS54 KTSA 082135
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CST THU MAR 8 2012

OKC077-127-082200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
PUSHMATAHA OK-LATIMER OK-
335 PM CST THU MAR 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHERN LATIMER AND NORTHERN PUSHMATAHA COUNTIES...

AT 334 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARDIS...
MOVING NORTHEAST AT 60 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...YANUSH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3461 9537 3469 9547 3486 9527 3467 9510
TIME...MOT...LOC 2135Z 236DEG 51KT 3468 9535

$$
678 
WWUS54 KTSA 082145
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
345 PM CST THU MAR 8 2012

OKC127-082156-
/O.CAN.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
PUSHMATAHA OK-
345 PM CST THU MAR 8 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUSHMATAHA COUNTY IS
CANCELLED...

LAT...LON 3468 9526 3476 9534 3484 9525 3473 9516
TIME...MOT...LOC 2146Z 233DEG 48KT 3477 9522

$$

OKC077-082200-
/O.CON.KTSA.SV.W.0017.000000T0000Z-120308T2200Z/
LATIMER OK-
345 PM CST THU MAR 8 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CST FOR
SOUTHERN LATIMER COUNTY...

AT 343 PM CST...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHERN
LATIMER COUNTY...MOVING NORTHEAST AT 55 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...

THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3468 9526 3476 9534 3484 9525 3473 9516
TIME...MOT...LOC 2146Z 233DEG 48KT 3477 9522

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 8, 3:00 PM CST, 1 minute earlier.

Area forecast discussion, Mar 8, 3:00 PM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
300 PM CST THU MAR 8 2012

.DISCUSSION...
COLD FRONT HAS MOVED WELL SOUTH AND EAST OF THE
FORECAST AREA THIS AFTERNOON WITH SCATTERED RAIN
SHOWERS AND A FEW THUNDERSTORMS OCCURRING ACROSS
THE AREA. THERE HAVE BEEN NUMEROUS REPORTS OF SLEET/HAIL
ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THIS
AFTERNOON. AS OF MID-AFTERNOON...THE THUNDERSTORMS WERE
MAINLY CONFINED TO SOUTHEAST OKLAHOMA AND WEST-CENTRAL
ARKANSAS WHERE THE STRONGER THUNDERSTORMS WILL BE CAPABLE
OF PRODUCING SMALL HAIL FOR THE REMAINDER OF THE AFTERNOON.
THE RAIN IS EXPECTED TO EXIT MOST OF THE AREA TONIGHT AS
DRIER AIR INFILTRATES THE AREA IN THE WAKE OF THE COLD FRONT.

THE CHANCES OF SHOWERS AND A FEW THUNDERSTORMS WILL RETURN
FRIDAY NIGHT AND THROUGH THE REMAINDER OF THE WEEKEND AS THE
MID-LEVEL LOW OVER THE SOUTHWESTERN UNITED STATES ORGANIZES
AND EJECTS NORTHEAST OUT INTO THE PLAINS. THE SHOWERS AND
THUNDERSTORMS ARE EXPECTED TO END SUNDAY NIGHT AS THE MID-LEVEL
LOW MOVES INTO THE MISSISSIPPI VALLEY. THE HEAVIEST RAIN WITH
THIS SYSTEM WILL BE SATURDAY NIGHT INTO SUNDAY WITH ANOTHER 1 TO
2 INCHES OF RAINFALL POSSIBLE.

WILL OPT TO KEEP THE REMAINDER OF THE FORECAST DRY FOR NOW WITH
HIGH PRESSURE PREVAILING AT THE SURFACE AND ALOFT. TEMPERATURES
WILL BE MUCH WARMER WITH HIGH EXPECTED TO BE IN THE 70S AND POSSIBLY
80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   36  64  37  57 /  20  10  10  40
FSM   36  61  37  62 /  70  10  10  40
MLC   38  63  38  55 /  70  10  20  60
BVO   32  66  32  62 /  20   0  10  30
FYV   33  62  31  62 /  40  10  10  30
BYV   33  60  34  61 /  30   0  10  30
MKO   35  63  36  56 /  40  10  10  50
MIO   34  63  36  65 /  20   0  10  30
F10   37  64  39  53 /  50  10  20  60
HHW   41  59  41  55 /  80  20  40  70

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....10
Hazardous weather outlook, Mar 8, 1:13 PM CST, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
113 PM CST THU MAR 8 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-091100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
113 PM CST THU MAR 8 2012

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WITH DANGEROUS LIGHTNING.
	RISK...SIGNIFICANT.
	AREA...MAINLY SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A COLD FRONT HAS MOVED THROUGH ALL OF EASTERN OKLAHOMA AND
NORTHWEST ARKANSAS. SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE
TO DIMINISH THIS AFTERNOON AND THE THREAT OF HEAVY RAINFALL IS
SHIFTING TO THE EAST AND SOUTH OF THE AREA. A BRIEF PERIOD OF
SLEET WILL BE POSSIBLE ACROSS PARTS OF NORTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS BUT WITH TEMPERATURES WELL ABOVE FREEZING...NO
TRAVEL IMPACTS ARE EXPECTED. NORTH WINDS WILL OCCASIONALLY GUST TO
NEAR OR ABOVE 30 MILES AN HOUR THIS AFTERNOON.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...NO HAZARDS.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY AND TUESDAY...NO HAZARDS.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL.

EXTENDED DISCUSSION...
AN UPPER LEVEL STORM SYSTEM MOVING NORTHEAST FROM NEW MEXICO OVER
THE WEEKEND WILL COMBINE WITH A WARM FRONTAL BOUNDARY MOVING NORTH
FROM TEXAS TO BRING INCREASING RAIN AND THUNDERSTORMS CHANCES OVER
THE WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 8, 11:13 AM CST, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 AM CST THU MAR 8 2012

OKZ068-069-081745-
ADAIR OK-CHEROKEE OK-
1113 AM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 AM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CENTRAL CHEROKEE

IN NORTHEAST OKLAHOMA
     WESTERN ADAIR

AT 1112 AM CST...A STRONG THUNDERSTORM WAS LOCATED 16 MILES SOUTHWEST
OF TAHLEQUAH...MOVING NORTHEAST AT 50 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
TAHLEQUAH...ELDON AND PROCTOR.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3606 9484 3592 9472 3576 9512 3581 9513
      3582 9526 3586 9523
TIME...MOT...LOC 1712Z 241DEG 44KT 3582 9516
Local storm report, Mar 8, 11:45 AM CST, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE
1145 AM CST THU MAR 08 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     HAIL             TAHLEQUAH               35.92N 94.97W
03/08/2012  E0.75 INCH       CHEROKEE           OK   BROADCAST MEDIA

            PUBLIC REPORTS OF PEA TO DIME SIZED HAIL AROUND TAHLEQUAH
            RELAYED BY MEDIA.

&&

NMM
Special weather statement, Mar 8, 1:53 PM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
153 PM CST THU MAR 8 2012

ARZ029-OKZ076-082030-
LE FLORE OK-SEBASTIAN AR-
153 PM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 230 PM CST
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     SOUTHERN SEBASTIAN

IN SOUTHEAST OKLAHOMA
     EASTERN LE FLORE

AT 154 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
HARTFORD...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HARTFORD...MIDLAND...MANSFIELD...HUNTINGTON AND BURNVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3513 9410 3514 9413 3509 9414 3498 9448
      3504 9453 3525 9418 3514 9408
TIME...MOT...LOC 1954Z 239DEG 39KT 3503 9446
Special weather statement, Mar 8, 2:55 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CST THU MAR 8 2012

OKZ049-073-075-082200-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
255 PM CST THU MAR 8 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
     SOUTHWESTERN LATIMER

AT 255 PM CST...A STRONG THUNDERSTORM WAS LOCATED 23 MILES WEST OF
DUNBAR...MOVING NORTHEAST AT 45 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DUNBAR...
STANLEY...CLAYTON...CLAYTON LAKE STATE PARK...TUSKAHOMA AND YANUSH.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3450 9579 3451 9578 3451 9568 3459 9568
      3459 9570 3460 9571 3481 9536 3459 9517
      3435 9578
TIME...MOT...LOC 2055Z 239DEG 39KT 3438 9590

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 11:13 AM CSTSpecial Weather StatementTSACherokee32 min
Mar 8, 2:55 PM CSTSpecial Weather StatementTSAPushmataha65 min
Mar 8, 3:19 PM CSTSpecial Weather StatementTSAMcIntosh26 min
Mar 8, 3:40 PM CSTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha65 min
Mar 8, 3:59 PM CSTSpecial Weather StatementTSACherokee, Muskogee31 min
Mar 8, 4:21 PM CSTSpecial Weather StatementTSAAdair, Cherokee24 min
Mar 8, 4:47 PM CSTSpecial Weather StatementTSACreek28 min
Mar 8, 5:00 PM CSTSpecial Weather StatementTSALeFlore45 min
Mar 8, 5:33 PM CSTSpecial Weather StatementTSALeFlore42 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.